ADVERTISEMENT

Q. My baby has a high fever even after giving him Wikoryl syrup. Is it COVID-19?

Answered by
Dr. Prakash Chandra Girdhar Lal Nagar
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 04, 2022

Hello doctor,

My baby is suffering from fever. I have given him Wikoryl syrup, but it did not help much, and he is having high fever now. Kindly share your suggestion.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

I can understand your concern.

Give these medications as mentioned (for mild cough, cold and fever).

1. Syrup Paracetamol (Crocin 125mg/5ml) - 5 ml as when fever. You can repeat it every 4 hrs if needed.

2. Syrup Brufen ( Ibuprofen 100mg/5ml) - 5 ml if fever does not subside after 1 hr of Paracetamol. You can repeat it every 8 hrs if needed.

3. Syrup Lorin (Loratadine) - 2.5 ml once daily for three days.

4. Normal saline nasal drops - 2 drops in each nostril every 4 hrs for three days.

Give plenty of fluids like water, milk, juice, etc. If the baby refuses feeds or has any breathing difficulty, then get tested for COVID-19.

Hope this helps. Take care.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
COVID-19 Treatment - Special Considerations in Cancer Patients

Introduction: People with cancer are prone to COVID-19 infections when compared to people without cancer, and people being treated with cancer are at increased risk of severe COVID-19 ... Manage cancer-directed therapies during the COVID-19 pandemic...   Read full

Is it advisable to give Paracetamol with Dolowin Plus to a child for fever?

.. understand your concerns. Dolowin plus has already got Paracetamol in it so there is no need to give Paracetamol with Dolowin plus. You can give Dolowin plus every four hourly if fever persists. If there is a fever in spite of giving it, then cold...   Read full

What can be done for fever of 101 with green color vomitings in a baby?

.. your history, I can suggest please go to pediatrician urgently. May be need to do abdominal sonogram because green color vomiting is unsual in 4 years old children, sometimes there may be lying some intestine problem like obstruction. I am not mak...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a Paediatrician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.